Journal article icon

Journal article

Classifying the complexity of constraints using finite algebras

Actions


Access Document


Files:
Publisher copy:
10.1137/S0097539700376676

Authors


Journal:
SIAM Journal on Computing
Issue:
34
Pages:
720-742
Publication date:
2005-01-01
DOI:
URN:
uuid:b95167db-b603-4a7e-b7bd-4f6962760ce1
Local pid:
cs:1651

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP